It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • stopping the medication weight gain



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-26-2007, 12:47 PM   #1
    fatcatdogbog
    Member
    (female)
     
    fatcatdogbog's Avatar
     
    Join Date: Jul 2004
    Posts: 53
    fatcatdogbog HB User
    stopping the medication weight gain

    i have just switched from cymbalta to wellbutrin and need to get rid of some of the weight gain from paxil and cymbalta. has anyone tried a combination of power barley, cla, omega 3 and coconut oil? i have heard that these taken together can really jump start the weight loss resulting from anti. meds. they are costly, so i would love some feedback before buying them.

     
    Sponsors Lightbulb
       
    Old 01-26-2007, 01:09 PM   #2
    anxiousinnj
    Senior Member
    (female)
     
    anxiousinnj's Avatar
     
    Join Date: May 2006
    Posts: 286
    anxiousinnj HB User
    Re: stopping the medication weight gain

    I don't know about those supplements-- hopefully someone else can anser that-- but I do hear you on the weight gain.
    I've been in Remeron & Buspar for several months- actually was put on Remeron because of weight loss-- now I feel I am gaining too much and cannot get my appetite down. A yeare ago I couldn't eat & now I can't stop-- there has to be a happy medium somewhere.
    Let me know how you feel on the welbutrin...

     
    Old 01-27-2007, 04:10 PM   #3
    fatcatdogbog
    Member
    (female)
     
    fatcatdogbog's Avatar
     
    Join Date: Jul 2004
    Posts: 53
    fatcatdogbog HB User
    Re: stopping the medication weight gain

    hey do you like the buspar?

     
    Old 01-27-2007, 08:37 PM   #4
    americandancer
    Senior Veteran
    (female)
     
    americandancer's Avatar
     
    Join Date: Dec 2004
    Posts: 955
    americandancer HB User
    Re: stopping the medication weight gain

    Don't know much about the supplements. If you've just started wellbutrin, it should kick in and take care of helping you lose the weight you've gained, or so I've heard and seen from my friends that take it. Are you taking it for anxiety?
    Do you think the weight gain was from the remeron, which I've read causes lots of weight gain, vs the cymbalta? I thought cymbalta caused weight loss. It always made me lose my appetite, but I have heard of it sneaking up and causing weight gain like a year later. I'm not sure if I believe it, though.

     
    Old 01-28-2007, 10:27 AM   #5
    SanyBelle
    Senior Veteran
    (female)
     
    Join Date: Dec 2006
    Posts: 1,041
    SanyBelle HB UserSanyBelle HB UserSanyBelle HB UserSanyBelle HB User
    Re: stopping the medication weight gain

    I was on wellbutrin 300 mg and gained 15 lbs in a couple of months, but to be fair to the drug, I don't know if it was the drug or the depression but I was always hungry. I switched to Celexa but I was sick the whole 2 weeks I was on it (wd from the wellbutrin and body couldn't tolerate the celexa) so I wasn't very hungry. I'm now on Wellbutrin 150mg and Cymbalta 30mg and am not as hungry as I was when I was on only the Wellbutrin. I haven't been on the latest combination long enough to know if it'll work or if I'll lose weight but I'm hopeful since I am not always starving these days.

     
    Old 01-28-2007, 11:04 AM   #6
    americandancer
    Senior Veteran
    (female)
     
    americandancer's Avatar
     
    Join Date: Dec 2004
    Posts: 955
    americandancer HB User
    Re: stopping the medication weight gain

    Wow, that's a lot to gain in two months. That would be my luck....to take wb and suffer the anxiety and then gain weight on top of it! Do you not find the wb and cymbalta together too stimulating? Do you take them both at the same time of day?

     
    Old 01-28-2007, 12:41 PM   #7
    SanyBelle
    Senior Veteran
    (female)
     
    Join Date: Dec 2006
    Posts: 1,041
    SanyBelle HB UserSanyBelle HB UserSanyBelle HB UserSanyBelle HB User
    Re: stopping the medication weight gain

    I don't find the wb and cymbalta together too stimulating, actually I am still sleeping too much, about 12 hours at night and then a 2 or 3 hour nap during the day ... I've been on this combo for almost 2 weeks and it's either not the right combination or it hasn't started working yet. At least I'm not sick like I was on the Celexa, sleeping til 3pm, very nauseaus, dry heaves, sweats, shivering...

    I'm trying not to take a nap right now, but I probably will.....

    Yes, I take them both at the same time each day, right after I've eaten something in the morning.

    Last edited by SanyBelle; 01-28-2007 at 12:42 PM.

     
    Old 01-28-2007, 02:25 PM   #8
    americandancer
    Senior Veteran
    (female)
     
    americandancer's Avatar
     
    Join Date: Dec 2004
    Posts: 955
    americandancer HB User
    Re: stopping the medication weight gain

    Yea, I always took my cymbalta in the morning and would get a burst of energy, but would have to fight the fatigue in the late afternoon. I would think the wb will kick in and help that as it gets in your system. I've been trying wb150 and I'm tired in the afternoon, too, but it passes more easily than when I was on cymbalta. Of course, when I get tired, then comes the mood swings!

     
    Old 01-28-2007, 03:10 PM   #9
    SanyBelle
    Senior Veteran
    (female)
     
    Join Date: Dec 2006
    Posts: 1,041
    SanyBelle HB UserSanyBelle HB UserSanyBelle HB UserSanyBelle HB User
    Re: stopping the medication weight gain

    So is it the wb or the cym that's making me tired?

     
    Old 01-28-2007, 07:49 PM   #10
    americandancer
    Senior Veteran
    (female)
     
    americandancer's Avatar
     
    Join Date: Dec 2004
    Posts: 955
    americandancer HB User
    Re: stopping the medication weight gain

    I'm gonna guess the cymbalta.

     
    Old 01-29-2007, 05:02 AM   #11
    Sportbikechic
    Junior Member
    (female)
     
    Sportbikechic's Avatar
     
    Join Date: Nov 2006
    Posts: 33
    Sportbikechic HB User
    Re: stopping the medication weight gain

    Weight gain from AD's is no fun!! Some things that I do are; drink green tea, take green tea capsules, multi vit. for women for weight loss, CLA with tonalin, magnesium, drink lots of water and daily exercise of some sort. I also eat low carb, I find that sugar sets off cravings for me.

    I take nortriptyline for migraine help, it causes carb cravings.

    Good Luck!

     
    Old 01-29-2007, 04:31 PM   #12
    fatcatdogbog
    Member
    (female)
     
    fatcatdogbog's Avatar
     
    Join Date: Jul 2004
    Posts: 53
    fatcatdogbog HB User
    Re: stopping the medication weight gain

    what brand of green tea caps and how much and what brand of womens multi weight loss vitamin? i would love to try those

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Anyone Weight Gain After Stopping Phentermine coco446 Weight Loss 1 07-27-2009 09:30 AM
    Problem with antidepressant medication weightgain dls Eating Disorder Recovery 8 06-06-2009 01:06 PM
    Have you ever considered stopping everything? Loubiegirl24 Bipolar Disorder 10 05-12-2008 11:23 AM
    Weight gain from stopping bc radgirl Birth Control 5 09-20-2007 04:44 AM
    Stopping the pill and weight gain sandiedog Birth Control 1 09-09-2007 03:15 PM
    Stopping Blood Pressure Medications SavvyCat High & Low Blood Pressure 7 04-08-2007 07:29 AM
    Stopping Lexapro and Starting Wellbutrin XL littlejmb Depression 438 10-29-2005 02:52 PM
    Stopping BCP & weight loss?? brandy76 Birth Control 1 07-11-2005 10:02 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:40 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!